# SDR SWI2023F00318

- Difficulty date: July 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Bent
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD TRACK SUPPORT UPPER CHANNEL IS BENT.     (C-CHECK RO 9/6/2023)    REMOVED AND INSTALLED A NEW REPLACEMENT CARGO DOOR FORWARD TRACK SUPPORT UPPER CHANNEL (PART#601R35050-21) REF CRJ 200 SRM 51-42-06 AND DRAWING 601R35050 REV AC. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
